# SDR AT0200070

- Difficulty date: July 9, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Engine: Rroyce BR700715A130
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 114E6112G1
- Part serial: LHBR0093
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

IN CRUISE AT FL330 .771 M RIGHT ENGINE WENT TO IDLE - ENG R SYS FAIL ILLUMINATED, SELECT FADEC ALT DISPLAY, SELECTED NO CHANGE SHUT ENGINE DOWN.  ALL OTHER INDICATIONS NORMAL.  EPR INDICATION DISPLAYED A -X-.  DIVERTED TO SAV.  REMOVED AND REPLACED NR 2 ENGINE ELECTRONIC CONTROL FOR EEC BOX FAULT.  PERFORMED RETURN TO SERVICE.  OK FOR SERVICE.
